# SDR SWAA2017072715288

- Difficulty date: July 2, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 67,036 hours, 39,357 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 148A8200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT VERTICAL STABILIZER ATTACH LUG FORWARD AND AFT BOLT HOLES CORRODED AT BS 1088.   R & R FITTING IAW SRM AND DWG.
